# SDR MZZA97295

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69658412
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - HNRC:  813843 - Q-CHECK FOUND LIGHT SURFACE CORROSION ON END OF FLOOR SEAT TRACK AT STA 1130 RBL 20 NEAR THE RT LAVATORY.  CORROSION REMOVED AND FOUND OUT OF LIMIT DEPTH 0.035 INCH AREA 1 INCH BY 4 INCHES IAW SRM 53-10-1.  REPLACED FABRICATED SEAT TRACK IAW 53-10-5.  (X)
